# SDR DALA1036015519

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CABIN FLOORBEAM PREVIOUS REPAIR FROM LBL 64 TO RBL 38 CORRODED AT 7 LOCATIONS AS MARKED AT BS 377.7.  REMOVED CORROSION AREA BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, ORIG MATERIAL .125 MAX ALLOWABLE 10 PERCENT.  REMOVED (2 EA) UPPER CHORDS, (2EA) STRAPS AND (1) ANGLE AT BS 377.7 LBL 64.0 AND 45.0 IAW SRM 51-40-02.  FABRICATED UPPER CHORD REPAIR IAW SRM 53-00-51, FIG 201, REPAIR 3.  TREATED AND PRIMED UPPER CHORDS IAW SRM 51-20-01.  PAINTED AREA IAW AMM 51-20-00.  INSTALLED FLOORBEAM REPAIR AT STA 377 FROM LBL 64-45.5 201 REPAIR 3.
